question-icon

Does Cabergoline Cause Tingling In Hands?

default
Posted on Thu, 6 Nov 2014
Question: I'm on cabergoline for prolactinoma 6mm benign tumor having electric numbing tingling in hands... is that normal.?
doctor
Answered by Dr. Richa Agarwal (2 hours later)
Brief Answer:
No, it is not normal.

Detailed Answer:
Hi,

Thanks for writing to us about it.

It is a side effect of the drug due to narrowing of blood vessel.

Kindly consult your treating doctor for the same and stop consuming the medication, if need be. Review with your treating doctor again.

Hope it is helpful, feel free to ask more.

Good luck.
Regards
Dr.Richa
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3827 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Cabergoline Cause Tingling In Hands?

Brief Answer: No, it is not normal. Detailed Answer: Hi, Thanks for writing to us about it. It is a side effect of the drug due to narrowing of blood vessel. Kindly consult your treating doctor for the same and stop consuming the medication, if need be. Review with your treating doctor again. Hope it is helpful, feel free to ask more. Good luck. Regards Dr.Richa